Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 150, NWS Kansas City, MO

June 12, 2008Leavenworth County, Kansas; Platte County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 12, 2008, 7:02 PM CDT for Leavenworth County, Kansas; Platte County, Missouri. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2008, 7:02 PM CDT (00:02 UTC)
Expired
Jun 12, 2008, 7:24 PM CDT
In force
22 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

Counties Leavenworth County, KS, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 85 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 3:06 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.0 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2008-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2008-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3240 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 130002
SVREAX
KSC103-MOC165-130045-
/O.NEW.KEAX.SV.W.0150.080613T0002Z-080613T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
702 PM CDT THU JUN 12 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LEAVENWORTH COUNTY IN NORTHEAST KANSAS
  CENTRAL PLATTE COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 745 PM CDT

* AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MCLOUTH...OR 8 MILES WEST OF TONGANOXIE...AND MOVING NORTHEAST AT
  36 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES NORTHWEST OF TONGANOXIE BY 705 PM CDT.
  LANSING BY 730 PM CDT.
  LEAVENWORTH BY 735 PM CDT.
  WESTON BY 740 PM CDT.
  TRACY AND PLATTE CITY BY 745 PM CDT.

THE TOWNS OF JARBALO...STILLINGS...FORT LEAVENWORTH...FARLEY...EAST
LEAVENWORTH AND BEVERLY ARE ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR NORTHEASTERN KANSAS AND NORTHERN MISSOURI.

LAT...LON 3953 9482 3934 9463 3904 9519 3912 9520
      3913 9519 3929 9519 3942 9499 3942 9497
      3943 9497
TIME...MOT...LOC 0002Z 232DEG 31KT 3915 9520

$$

DEROCHE
2 follow-up statements
000 
WWUS53 KEAX 130018
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
718 PM CDT THU JUN 12 2008

KSC103-MOC165-130045-
/O.CON.KEAX.SV.W.0150.000000T0000Z-080613T0045Z/
LEAVENWORTH KS-PLATTE MO-
718 PM CDT THU JUN 12 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PLATTE AND
NORTHERN LEAVENWORTH COUNTIES UNTIL 745 PM CDT...

AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES EAST OF MCLOUTH...OR 7 MILES NORTH OF TONGANOXIE...
MOVING NORTHEAST AT 36 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LANSING BY 730 PM CDT.
  LEAVENWORTH BY 735 PM CDT.
  WESTON BY 740 PM CDT.
  TRACY...PLATTE CITY AND 7 MILES SOUTHWEST OF CAMDEN POINT BY 745 PM
  CDT.

THE TOWNS OF FAIRMOUNT...STILLINGS...FORT LEAVENWORTH...FARLEY...EAST
LEAVENWORTH AND BEVERLY ARE ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR NORTHEASTERN KANSAS AND NORTHERN MISSOURI.

LAT...LON 3953 9482 3934 9463 3904 9519 3912 9520
      3913 9519 3929 9519 3942 9499 3942 9497
      3943 9497
TIME...MOT...LOC 0018Z 232DEG 31KT 3923 9506

$$

DEROCHE
000 
WWUS53 KEAX 130024
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
724 PM CDT THU JUN 12 2008

KSC103-MOC165-130034-
/O.CAN.KEAX.SV.W.0150.000000T0000Z-080613T0045Z/
LEAVENWORTH KS-PLATTE MO-
724 PM CDT THU JUN 12 2008

...THE SEVERE THUNDERSTORM WARNING FOR PLATTE AND NORTHERN
LEAVENWORTH COUNTIES IS CANCELLED...

AT 722 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER 
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE 
THUNDERSTORM WARNING IS CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR NORTHEASTERN KANSAS AND NORTHERN MISSOURI.

LAT...LON 3953 9482 3934 9463 3904 9519 3912 9520
      3913 9519 3929 9519 3942 9499 3942 9497
      3943 9497
TIME...MOT...LOC 0024Z 232DEG 31KT 3926 9501

$$

DEROCHE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 7:02 PM CDT, 0 minutes earlier.

Area forecast discussion, Jun 12, 7:02 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
702 PM CDT THU JUN 12 2008

.DISCUSSION...
/409 PM CDT THU JUN 12 2008/
WITH SEVERE ONGOING AND HYDRO ISSUES WILL MAKE THIS SHORT.
CONVECTION HAS BLOSSOMED WITHIN A NARROW CORRIDOR NEAR WHAT IS LEFT
OVER OF THE STATIONARY FRONT. AIRMASS JUST SOUTH OF THIS ACTIVITY IS
STILL CAPPED FOR NOW. BUT THAT WILL CHANGE. THE WARM SECTOR IS
JUICED WITH PWS OF 1.50 TO 1.75 AS EVIDENCED BY SURFACE DEWPOINTS
AVERAGING 70F. SOUTHERLY LOW LEVEL JET WILL CONTINUE TO FEED
MOISTURE INTO THE BAROCLINIC ZONE WITH THE ACTIVITY GRADUALLY
BUILDING BACK TO THE SOUTHWEST AS THE LOW LEVEL JET INTENSIFIES OVER
THE SOUTHERN PLAINS. EVENTUALLY A LINEAR MCS EXPECTED TO FORM THIS
EVENING OVER THE CWA. WILL ALSO NEED TO KEEP AN EYE OVER SOUTHERN KS
AS THE LOW LEVEL JET STRENGTHENS AND INCREASES THE MOISTURE
CONVERGENCE. MODELS FAVOR AN MCS FORMING OVER SOUTH CENTRAL OR
SOUTHEAST KS LATER THIS EVENING AND THEN TRACKING EAST-NORTHEAST OR
NORTHEAST INTO THE SOUTHERN CWA. HPC QPF SEEMS REASONABLE ALTHOUGH A
TAD HIGH FOR A BASIN AVERAGE AMOUNT. IN ANY EVENT THE TOTAL QPF IS
HIGH ENOUGH TO WARRANT A FLASH FLOOD WATCH FOR A LARGE PART OF THE
CWA.

CONVECTION WILL BE ONGOING FRIDAY MORNING OVER THE SOUTHEAST 1/3 OF
THE CWA WITH THE ACTIVITY LIKELY EXITING BY EARLY AFTERNOON. CLOUD
COVER AND RAIN-COOLED AIR WILL LIMIT SURFACE HEATING OVER THE
SOUTHEAST CWA AND FORECAST MAX TEMPERATURES MAY BE OVERLY
OPTIMISTIC.

MJ

&&

MEDIUM RANGE (SATURDAY-THURSDAY)...

THE PREVAILING PATTERN FOR THE WEEKEND AND THROUGH MUCH OF NEXT WORK
WEEK WILL BE DOMINATED BY AN UPPER LEVEL LOW THAT WILL BE SLOWLY
SPINNING ITS WAY EAST ACROSS SOUTHERN CANADA INTO THE NEW ENGLAND
REGION. THIS WILL INDUCE A NORTHWEST FLOW ACROSS THE FORECAST AREA
FOR THE WEEKEND AND NEXT WEEK AS AN AMPLIFYING RIDGE TO BEGINS TO
BUILD ACROSS THE WESTERN CONUS. THIS BUILDING RIDGE WILL ALLOW
TEMPERATURES TO RANGE THROUGH THE 80S ACROSS THE FORECAST REGION
THIS THE WEEKEND.

AT THE TAIL END OF THE WEEKEND THE MID RANGE MODEL SOLUTIONS FROM
BOTH THE GFS AND ECMWF ARE POINTING AT A SHORTWAVE MOVING THROUGH
THAT WILL PUSH A FRONTAL BOUNDARY SOUTH INTO MISSOURI SUNDAY
AFTERNOON AND NIGHT. ECMWF IS MORE AGGRESSIVE WITH THE FRONTS
PROGRESS ACROSS THE REGION COMPARED TO THE GFS. HOWEVER...THE GFS IS
THE PREFERRED MODEL AT THIS TIME AS THE TROUGH AXIS STRETCHING SOUTH
FORM CANADA WILL BE TO OUR EAST...SPEAKING MORE TO LAYING UP THE
FRONT PARALLEL TO THE NORTHWEST FLOW SLOWING PROGRESS. MOISTURE
RETURN WILL BE A KEY POINT OF CONTENTION AS THE FRONT THAT PUSHING
SOUTH FRIDAY WILL TAKE WITH SOME OF THE AVAILABLE MOISTURE.
HOWEVER...AT THIS TIME IT DOES LOOK POSSIBLE THAT THE RETURNING
SOUTHWEST FLOW SUNDAY ABOVE THE INTRUDING FRONT COULD ADVECT IN
ENOUGH MOISTURE TO MAKE THUNDERSTORMS POSSIBLE. HAVE CONTINUED TO
CARRY A CHANCE OF THUNDERSTORMS FOR THE ENTIRE FORECAST AREA FOR
SUNDAY NIGHT AS A RESULT. TIMING WILL BE AN EVOLVING ISSUE OVER THE
UPCOMING DAYS...SO THE START AND STOP OF THE FORECAST THUNDERSTORM
ACTIVITY COULD MOVE INTO THE DAY SUNDAY OR BE DELAYED INTO MONDAY.

OTHERWISE...HAVE KEPT TEMPERATURES AT OR JUST BELOW NORMAL FOR
MONDAY THROUGH WEDNESDAY AS THE PREVAILING FLOW STILL LOOKS TO BE
FROM THE NORTHWEST...KEEPING A SLIGHTLY COOLER NORTHERN PLAINS
AIRMASS IN PLACE ACROSS THE LOWER MISSOURI RIVER VALLEY. THURSDAY
SHOULD SEE TEMPERATURES AROUND NORMAL AS A WEST CONUS RIDGE SHIFTS
EAST INTO THE PLAINS.

CUTTER

&&

.AVIATION...

FOR THE 00Z TAFS...POTENTIALLY SEVERE STORM WILL BE PASSING NEAR OR
OVER THE KANSAS CITY AIRPORTS BETWEEN 730 AND 830 PM. WILL TREAT IT
WITH A TEMPO GROUP AT THIS POINT. SHOULD SEE A PUSH ON THE FRONT TO
THE SOUTH BY LATE EVENING AS A SURFACE HIGH WEDGES INTO NORTHERN
MISSOURI. NOT OUT OF THE QUESTION WE COULD GET SOME REDEVELOPMENT
BACK TO THE NORTH OF THE FRONTAL BOUNDARY LATE TONIGHT AS AN UPPER
SHORT WAVE MOVES INTO EASTERN KANSAS. CONFIDENCE LOW....SO WILL ONLY
PROB30 IT FOR NOW.

PC

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 7 PM THURSDAY TO 1 PM FRIDAY FOR MOZ007-
     MOZ008-MOZ014-MOZ015-MOZ016-MOZ017-MOZ021-MOZ022-MOZ023-
     MOZ024-MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-MOZ033-
     MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-MOZ046-
     MOZ053-MOZ054.

KS...FLASH FLOOD WATCH FROM 7 PM THURSDAY TO 1 PM FRIDAY FOR KSZ057-
     KSZ060-KSZ103-KSZ104-KSZ105.
Hazardous weather outlook, Jun 12, 1:07 PM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
107 PM CDT THU JUN 12 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-131815-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
107 PM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WEAK AND NEARLY STATIONARY FRONT FROM NORTH OF WICHITA TO JUST
NORTH OF KANSAS CITY AND THROUGH SOUTH CENTRAL IOWA WILL REMAIN THE
FOCUS FOR NEW THUNDERSTORM DEVELOPMENT. A NARROW BAND OF SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS FROM KANSAS CITY TO NEAR
KIRKSVILLE WILL LIKELY INCREASE IN COVERAGE AND INTENSITY DURING THE
AFTERNOON HOURS. THE COMBINATION OF A MODERATELY UNSTABLE AIRMASS
ALONG AND EAST OF THE FRONT...A FAVORABLE WIND PROFILE...AND
CONSIDERABLE LOW LEVEL MOISTURE WILL FAVOR STRONG TO ISOLATED SEVERE
THUNDERSTORMS THIS AFTERNOON THROUGH LATE THIS EVENING. LARGE
HAIL...DAMAGING WINDS...AND VERY HEAVY RAINFALL CAPABLE OF PRODUCING
FLASH FLOODING WILL BE THE PRIMARY THREATS. HOWEVER...THERE WILL BE
SUFFICIENT TURNING OF THE WINDS IN THE LOW LEVELS OF THE ATMOSPHERE
THAT A FEW TORNADOES ARE POSSIBLE.

LATER TONIGHT THE POTENTIAL EXISTS FOR A LARGE THUNDERSTORM COMPLEX
TO FORM OVER SOUTH CENTRAL OR SOUTHEAST KANSAS THAT WOULD TRACK
NORTHEAST INTO WEST CENTRAL MISSOURI. SHOULD THIS SYSTEM FORM VERY
HEAVY RAINFALL WOULD BE LIKELY WITH AREAS GENERALLY SOUTH OF A KANSAS
CITY TO MACON LINE HAVING THE HIGHEST POTENTIAL OF RECEIVING 1 TO 2
INCH RAINS WITH LOCAL AMOUNTS IN EXCESS OF 3 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND THUNDERSTORMS WILL BE ONGOING FRIDAY MORNING OVER AREAS
SOUTH OF THE MISSOURI RIVER. WHILE THE THREAT FOR LARGE HAIL AND
DAMAGING WINDS WILL BE QUITE LOW...VERY HEAVY RAINFALL WILL BE
POSSIBLE. THE THUNDERSTORMS ARE EXPECTED TO EXIT THE FORECAST AREA
FRIDAY AFTERNOON.

THERE REMAINS A THREAT OF THUNDERSTORMS SUNDAY NIGHT. AT THIS
TIME...IT IS TOO EARLY TO DETERMINE WHETHER ANY OF THE STORMS WILL BE
SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND EVENING SOUTHEAST
OF A KANSAS CITY TO PRINCETON LINE.

MJ

In the hours before

Local storm report, Jun 12, 4:39 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
439 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     HAIL             PRINCETON               40.40N 93.59W
06/12/2008  M1.00 INCH       MERCER             MO   TRAINED SPOTTER

            LOTS OF QUARTER SIZE HAIL FALLING NOW WITH SOME NICKEL
            AND DIME SIZE HAIL ALSO.

&&

KBRONIS
Local storm report, Jun 12, 5:25 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
525 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             6 SE UNIONVILLE         40.41N 92.93W
06/12/2008  M1.75 INCH       PUTNAM             MO   TRAINED SPOTTER

            GULF BALL SIZE HAIL APROXIMATELY AT 420-430PM.

&&

KBRONIS
Special weather statement, Jun 12, 5:32 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
532 PM CDT THU JUN 12 2008

KSZ025-MOZ020-028-122315-
ATCHISON-BUCHANAN-PLATTE-
532 PM CDT THU JUN 12 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN PLATTE...SOUTHEASTERN
ATCHISON AND SOUTHERN BUCHANAN COUNTIES UNTIL 615 PM CDT...

AT 530 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
NEAR WINCHESTER...OR NEAR NORTONVILLE...MOVING NORTHEAST AT 50 MPH.

THIS STORM WILL BE NEAR...
  ATCHISON BY 545 PM CDT.
  RUSHVILLE BY 550 PM CDT.
  AGENCY BY 610 PM CDT.

THE TOWNS OF CUMMINGS...POTTER...BEAN LAKE...IATAN...LEWIS AND CLARK
VILLAGE...DE KALB AND FAUCETT ARE ALSO IN THE PATH OF THIS STORM.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

MJ
Local storm report, Jun 12, 5:37 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
537 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TORNADO          8 N GREEN CITY          40.38N 92.96W
06/12/2008                   SULLIVAN           MO   TRAINED SPOTTER

            ALONG HIGHWY 129...TORNADO TOUCHED DOWN IN PASTURE

&&

SFORTIN
Local storm report, Jun 12, 5:54 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
554 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             1 W LANCASTER           40.52N 92.55W
06/12/2008  E1.00 INCH       SCHUYLER           MO   TRAINED SPOTTER

&&

SFORTIN
Special weather statement, Jun 12, 6:30 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
630 PM CDT THU JUN 12 2008

MOZ013-020-021-130000-
BUCHANAN-CLINTON-DE KALB-
630 PM CDT THU JUN 12 2008

...SIGNIFICANT WEATHER ALERT FOR BUCHANAN...NORTHWESTERN CLINTON AND
SOUTHWESTERN DEKALB COUNTIES UNTIL 700 PM CDT...

AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR AGENCY...OR 9 MILES SOUTHEAST OF ELWOOD...
MOVING NORTHEAST AT 45 MPH.

THIS STORM WILL BE NEAR...
  CLARKSDALE AND STEWARTSVILLE BY 650 PM CDT.

THE TOWNS OF FAUCETT AND EASTON ARE ALSO IN THE PATH OF THIS STORM.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

MJ

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:42 PM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Wyandotte33 min
Jun 12, 7:59 PM CDTTornado WarningEAXJohnson, Leavenworth, Wyandotte31 min
Jun 12, 8:09 PM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Wyandotte36 min
Jun 12, 8:33 PM CDTAreal Flood AdvisoryEAXJohnson, Leavenworth, Wyandotte4 hr
Jun 12, 8:44 PM CDTSevere Thunderstorm WarningEAXWyandotte46 min
Jun 12, 8:59 PM CDTFlash Flood WarningEAXJohnson, Leavenworth, Wyandotte4 hr
Jun 12, 9:56 PM CDTAreal Flood AdvisoryEAXJohnson, Leavenworth, Linn, Miami, Wyandotte68 hr
Jun 12, 10:04 PM CDTSevere Thunderstorm WarningEAXJohnson, Miami26 min
Jun 12, 11:26 PM CDTRiver Flood WarningEAXLeavenworth11 hr
Jun 13, 12:05 AM CDTSevere Thunderstorm WarningEAXLinn40 min
Jun 13, 9:45 AM CDTRiver Flood WarningEAXMiami20 hr
Jun 12, 8:19 PM CDTFlash Flood WarningEAXGrundy6 hr
Jun 12, 9:50 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Ray25 min
Jun 12, 10:30 PM CDTSevere Thunderstorm WarningEAXCass30 min
Jun 12, 10:50 PM CDTSevere Thunderstorm WarningEAXCass, Jackson, Johnson, Lafayette25 min
Jun 12, 11:01 PM CDTSevere Thunderstorm WarningEAXJackson, Johnson, Lafayette29 min
Jun 12, 11:13 PM CDTSevere Thunderstorm WarningEAXCarroll, Johnson, Lafayette, Saline47 min
Jun 12, 11:50 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Howard, Macon, Randolph, Saline40 min
Jun 12, 11:51 PM CDTAreal Flood WarningEAXSchuyler12 hr
Jun 13, 5:17 AM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler5 hr
Jun 13, 9:45 AM CDTRiver Flood WarningEAXChariton, Macon32 hr
Jun 13, 9:45 AM CDTRiver Flood WarningEAXHoward7 hr
Jun 13, 11:54 AM CDTAreal Flood WarningEAXAndrew, Atchison, Buchanan, Holt, Platte3 days
Jun 13, 1:11 PM CDTRiver Flood WarningEAXBates, Cass, Henry17 hr
Jun 13, 3:01 PM CDTAreal Flood WarningEAXAndrew, Buchanan, DeKalb, Gentry, Nodaway, Worth48 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.